# SDR AALA20130823002

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 39,256 hours, 18,949 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAT   INFLIGHT DFW-MTY  CREW REPORTED CABIN PRESSURIZATION FLOW LIGHT ILLUMINATED.  FLIGHT DIVERTED SAT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR & NR 2 CABIN PRESSURE CONTROLLERS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
